# SDR AALA201702249004

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 9,138 hours, 3,598 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OUT OF GREEN PRESSURE RANGE.  SERVICED THE R1 DOOR DAMPER AND EMERGENCY CYLINDER.
